# SDR ZW0A0110804

- Difficulty date: November 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE NUMBER 1 (LT OUTBOARD) FLOOR TRACK WAS CORRODED BEYOND LIMITS AT STA 797 TO 1003.  REPLACED FLOOR TRACK PER SRM 51-30-1 AND SPM 6-70-01.
